| Catalog Number |
11426965 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd as lvp 20d cv - has a damaged luer and separated at the connection to the patient.The following information was provided by the initial reporter: tubing disconnected from patient and found to have a piece of the luer lock connector broken off.Describe any patient harm, injury, complication or negative outcome that occurred because of the event.No patient harm identified at this time.Did the event lead to any leak/spill? no.
Additional Manufacturer Narrative
It was reported that the luer lock had broken off.Three samples model 11426965 with possible lots 23085362, 23085441, and unknown were returned for investigation.The sets were examined for defects and abnormalities.The tubing was not connected to a male luer.No other defects or abnormalities were observed.Upon visual inspection under the microscope the tubing showed no signs of solvent.The customer complaint was verified and a quality notification was sent to the manufacturer.A dhr was done for model 11426965, possible lots 23085362, 23085441.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.From the manufacturing investigation, the most probable root cause of separation between tubing and male luer could be related to the incorrect solvent application by the assembler or due opportunities with the solvent dispenser.As a corrective action, the procedure was updated on november 09th, 2023 to improve cleaning and maintenance.A quality alert was created and communicated on april 02nd, 2023, to the involved personnel to reinforce the standard work instruction and the correct amount of solvent application.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.H3 other text : see h10 below.
Event or Problem Description
No additional info.